# SDR SWIA200718733

- Difficulty date: September 21, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 11,712 hours, 8,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3944 - BIRD STRIKE ON SHORT FINAL.  REPLACED THE DAMAGED SKIN AND STIFFENERS BELOW LEFT WINDSHIELD IAW CRJ SRM 51-23-00, 51-40-11, 51-42-06.
